I have been put on bupropion 150mg tablets 1 a day first thing in the morning for 3 weeks now. First week i felt like a million bucks... after that it was like tuesday the following week i feel like i have been hit by a dump truck! I have been throwing up, dizzy, extreme headaches, extreme stomach aches, major weight loss (unhealthy weight loss), SHAKES... the shakes and anxiety has taken full control of my body. Ringing in my ears. My heart cranks.. i have been non stop sweating. Confused and i cant focus on anything.. ive been in bed since tuesday and its monday now on the third week. I havent been to school or work since... havent been able to leave my place... im 164lbs and not to tall so im wondering if this is a bad allergic reaction or maybe too strong of a dosage... im scared and dont know what to do.. i even had suicidal dreams..when i would black out on the couch.. also i havent slept at night for a couple days now and when i was asleep before that started happening i would wake up and be so tired.. like a zombie... i cant live like this!
Jersey Dave; You have to call your doctor right away, like YESTERDAY. This is extreme side effects (if that's what it is for sure) and I wouldn't wait this out. If you don't hear back from someone at your doctor's office before it's time to take your next dose I would go to the emergency room before I took another one at all... ever. If this all really is because of the Bupropion then they will be able to tell you for sure. When I had a severe side effect reaction to an antidepressant, I called my doctor's office and left a message with his assistant. He called me back the same day and said to stop taking it immediately. When I did my side effect stopped that day so we knew it was the Seroquil for sure. Otherwise if the problem didn't stop then I had some other issue going on that needed to be addressed, and I could have continued that medication because it was working for me pretty well.
But what you are experiencing are soooo many different side effects that you just can't risk taking another dose without talking to your doctor or the ER. Good luck and I hope this helps. Please update when you find out what's going on.
Hi, Dave! This is too extreme to ignore. Call your doctor ASAP and get professional advice.
Best wishes, Wildcat
Yes Jersey dave; And just so you know for later most of these medications we use for our condition side effects are different for all due to our own chemistry But at most we have to fight through them for 1 to 2 weeks and if by that time you are not getting relief from side effects call your doctor or if they are serious stop until you hear from the doctor. Only do this if they are just too much to handle otherwise you get withdrawals that are worse yet.But glad you're seeing the doctor anytime now. This is not the medication for you don't take today's dose if you have not and wait until you see the doctor. good luck and don't give up
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Mar 2013 • 2 answers
Updated 22 Dec 2017 • 6 answers
Updated 23 Oct 2014 • 3 answers
Updated 26 Aug 2015 • 3 answers
Updated 29 Nov 2017 • 2 answers